# SDR SCNA96387

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1495
- Condition: Failed
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS WERE FOUND INOPERATIVE AT THE AFT AIRSTAIRS.  RELAMPED TWO EMERGENCY LIGHTS AND LIGHTS TESTED GOOD.
